# SDR DALA2025040302493

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRAP STA Y 1178 CANT UPPER CHORD, PROJECTION LONG 2 RH AT AFT ACCESORY COMPARTMENT. INITIAL INSPECTION: PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK PER TOPP MANUAL 30-10-70 PAR I PAGE 14. LOG PAGE FOR CRACKED STRAP STA Y 1178 CANT UPPER CHORD, PROJECTION LONG 2 RH AT AFT ACCESORY COMPARTMENT DEFERRED TO DECAL CONDITION MONITOR PER TOPP 30-10-70. TO BE INSPECTED AT THE APPROPRIATE CHECK INTERVAL. (LP #0890786)
